Vol. 10, No. 7, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 10, 2575–2813
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Generalized Kuga–Satake theory and rigid local systems, II: rigid Hecke eigensheaves

Stefan Patrikis

Vol. 10 (2016), No. 7, 1477–1526
Abstract

We use rigid Hecke eigensheaves, building on Yun’s work on the construction of motives with exceptional Galois groups, to produce the first robust examples of “generalized Kuga–Satake theory” outside the Tannakian category of motives generated by abelian varieties. To strengthen our description of the “motivic” nature of Kuga–Satake lifts, we digress to establish a result that should be of independent interest: for any quasiprojective variety over a (finitely generated) characteristic-zero field, the associated graded of the weight filtration on its intersection cohomology arises from a motivated motive in the sense of André, and in particular from a classical homological motive if one assumes the standard conjectures. This extends work of de Cataldo and Migliorini.

Keywords
Galois representations, rigid local systems, Kuga–Satake construction, geometric Langlands
Mathematical Subject Classification 2010
Primary: 14C15
Secondary: 11F80, 14D24
Milestones
Received: 6 June 2015
Revised: 6 January 2016
Accepted: 11 June 2016
Published: 27 September 2016
Authors
Stefan Patrikis
Department of Mathematics
University of Utah
155 S 1400 E
Salt Lake City, UT 84112
United States